Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Ideal theoretic complete intersections in $\textbf {P}^ 3_ K$
HTML articles powered by AMS MathViewer

by Apostolos Thoma PDF
Proc. Amer. Math. Soc. 107 (1989), 341-345 Request permission

Abstract:

We describe the monomial curves in $P_K^3$ ($K$ algebraically closed field of characteristic zero) that are set theoretical complete intersections on two binomial surfaces. We prove that they are exactly those which are ideal theoretic complete intersections. Using that, we get explicitly all monomial curves that are ideal theoretic complete intersections and a minimal generating basis for their ideals.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M10
  • Retrieve articles in all journals with MSC: 14M10
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 107 (1989), 341-345
  • MSC: Primary 14M10
  • DOI: https://doi.org/10.1090/S0002-9939-1989-0984817-6
  • MathSciNet review: 984817